# SDR LR7A00185

- Difficulty date: September 30, 2000
- Submitted: October 3, 2000
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 43,006 hours, 28,744 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 43,006 hours, 28,774 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-CHECK, A 2.5 INCH CRACK WAS DISCOVERED IN THE FS 968 OVERHEAD FORMER DOUBLER.  REPAIRED FRAME CRACK PER MEA 382-53-00-120, SMP 583-50-06 AND LYNDEN DRAWING R00-0024-3.
